# SDR UIEA200700387

- Difficulty date: September 25, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 36,000 hours, 5,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FORE FLAP HAS DELAMINATION FROM WBL 804-WBL 817.  REPAIRED RIGHT OUTBOARD FOREFLAP LEADING EDGE AT WBL 804 TO WBL 817 IAW SRM 51-70-07 AND ATLAS XEO 57-091507.
